MAUDE Adverse Event Report: WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED 20MM ADMIXTURE DEVICE; SET, I.V. FLUID TRANSFER

WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED 20MM ADMIXTURE DEVICE; SET, I.V. FLUID TRANSFER
Catalog Number 6070030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were two devices impacted by this issue, referenced within a single complaint.Therefore, two separate mdrs are being submitted to reflect each device.This complaint is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2026, (b)(6) inc.Contacted the manufacturer to report that upon opening the packaging of the vial2bag advanced® 20mm admixture device, a nurse observed that two devices appeared to have debris within their containers.There was no patient involvement and there was no harm reported.

Brand Name
VIAL2BAG ADVANCED 20MM ADMIXTURE DEVICE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMACEUTICAL SERVICES AZ, INC.
scottsdale AZ 85260
Manufacturer (Section G)
WEST PHARMACEUTICAL SERVICES AZ, INC.
scottsdale AZ 85260
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
MDR Report Key24766035
Report Number3015176617-2026-00001
Device Sequence Number18458292
Product Code LHI
UDI-Device Identifier10850022888011
UDI-Public(01)10850022888011(17)280830(10)L594(241)36098150(240)6070030
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6070030
Device Lot NumberL594
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown